# SDR SIMA20221203001

- Difficulty date: December 3, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 19,448 hours, 12,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR SLIDE DETACHED.  COFIRMED REMOVAL OF MAIN DOOR SLIDE IAW AMM 25-65-01.
